# SDR RU3A0703001

- Difficulty date: May 18, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Engine: Pwa PT6A60A
- Engine time: 8,965 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3032125
- Condition: Broken
- Location: Engine
- Part time: 8,965 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B, E, A

## Discrepancy

APPROXIMATELY 2 TO 2 1/2 MINUTES AFTER TAKEOFF, NOTICED THE LEFT TORQUE GAUGE GOES TO APPROX 10 PERCENT OR LESS, FOLLOWED BY THE LEFT NO FUEL TRANSFER LIGHT ILLUMINATING, FOLLOWED BY THE AIRCRAFT YAWING TO THE LEFT AND THEN THE OTHER ENGINE GAUGES REFLECTING THE LEFT ENGINE FAILED.  NO FIRE LIGHT WAS ILLUMINATED.  UNEVENTFUL SINGLE ENGINE LANDING ACCOMPLISHED.  REPLACED THE LEFT ENGINE PY LINE GOING TO THE PROP GOVERNOR WITH SERVICEABLE ASSEMBLY P/N 3032125.  GROUND RUN OPS CHECKED GOOD.
